# SDR REXA2022082300697

- Difficulty date: July 18, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670331994
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 COCKPIT FLOOR BEAM FWD SIDE OF F.S 280 IS CRACKED.   INSTALLED NEW SERVICEABLE RH FLOORBOARD ANGLE (P/N CC670-33199-4) IAW CRJ 900 SRM 53-11-43-201-003-A01
